# SDR DALA2023061604928

- Difficulty date: June 16, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2818886) FORWARD CARGO COMPARTMENT DOOR CUT OUT LOWER SILL HAS AREAS OF CORROSION ON UPPER SURFACE BETWEEN BS 440 AND BS 490. INSTALLED NEW WEB AT FWD CARGO COMPT DOOR CUT OUT LOWER SILL BETWEEN BS 440 AND BS 490. REF USED DELTA PSM 900-2 NO. 09, DELTA PSM 900-1 NO. 07, SRM 51-10-02-0G, SRM 51-40-02-G, SRM 51-40-05-0G, SRM 51-20-01-0G.
